International Journal of Communications, Network and System Sciences

Vol.4 No.4(2011), Paper ID 4649, 10 pages

DOI:10.4236/ijcns.2011.44031

 

A New Transmission Control Protocol for Satellite Networks

 

Liang Yu, Gang Zhou

 

 

Copyright © 2011 Liang Yu, Gang Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Yu and G. Zhou, "A New Transmission Control Protocol for Satellite Networks," International Journal of Communications, Network and System Sciences, Vol. 4 No. 4, 2011, pp. 256-265. doi: 10.4236/ijcns.2011.44031.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.